Alert archive / Wyoming / Fire Weather Watches in 2016

Fire Weather Watch 21, NWS Riverton, WY

September 6, 20165 counties in Wyoming

NWS Riverton, WY issued this fire weather watch at Sep 6, 2016, 2:30 AM MDT for 5 counties in Wyoming. It took effect at Sep 7, 2016, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 6, 2016, 2:30 AM MDT (08:30 UTC)
In effect from
Sep 7, 2016, 12:00 PM MDT
Expired
Sep 7, 2016, 2:44 AM MDT
In force
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3600 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WWUS85 KRIW 060830
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
230 AM MDT TUE SEP 6 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR SOUTHWEST
WYOMING FOR WEDNESDAY AFTERNOON AND EARLY EVENING...

.WARM, DRY, AND WINDY CONDITIONS ARE LIKELY FOR SOUTHWEST WYOMING
VALID FROM 12 NOON WEDNESDAY THROUGH 8 PM EARLY EVENING WEDNESDAY.

WYZ277-062200-
/O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
230 AM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR EXTREME SOUTHWEST WYOMING OR FIRE WEATHER
ZONE 277...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH.

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ279-062200-
/O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
230 AM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR MUCH OF SWEETWATER COUNTY OR FIRE WEATHER
ZONE 279...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH. 

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ289-062200-
/O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
230 AM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE GREEN AND RATTLESNAKE MOUNTAINS OR FIRE
WEATHER ZONE 289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH.

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TEAM RIVERTON
2 follow-up statements
668 
WWUS85 KRIW 061912
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
112 PM MDT TUE SEP 6 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR SOUTHWEST
WYOMING FOR WEDNESDAY AFTERNOON AND EARLY EVENING...

.WARM... DRY... AND WINDY CONDITIONS ARE LIKELY FOR SOUTHWEST
WYOMING VALID FROM 12 NOON WEDNESDAY THROUGH 8 PM EARLY EVENING
WEDNESDAY.

WYZ277-070900-
/O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
112 PM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR EXTREME SOUTHWEST WYOMING OR FIRE
WEATHER ZONE 277...

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH.

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ279-070900-
/O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
112 PM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR MUCH OF SWEETWATER COUNTY OR FIRE
WEATHER ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH.

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ289-070900-
/O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
112 PM MDT TUE SEP 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE GREEN AND RATTLESNAKE MOUNTAINS
OR FIRE WEATHER ZONE 289...

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH.

* HUMIDITY...MAY DROP AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
080 
WWUS85 KRIW 070844
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
244 AM MDT WED SEP 7 2016

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR SOUTHWEST
WYOMING TODAY AND THURSDAY DURING THE AFTERNOON AND EARLY EVENING
HOURS...

.WARM... DRY... AND WINDY CONDITIONS ARE LIKELY DURING THE DAYTIME
HOURS FOR SOUTHWEST WYOMING FROM 12 NOON WEDNESDAY THROUGH 8 PM
EARLY EVENING THURSDAY.

WYZ277-072200-
/O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
/O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
244 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY FOR UINTA AND SOUTHERN LINCOLN COUNTIES...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH TODAY AND 15
  TO 25 MPH WITH GUSTS TO 35 MPH THURSDAY.

* HUMIDITY...14 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ279-072200-
/O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
/O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
244 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY FOR MOST OF SWEETWATER COUNTY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH TODAY AND 15
  TO 25 MPH WITH GUSTS TO 35 MPH THURSDAY.

* HUMIDITY...14 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ289-072200-
/O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/
/O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
244 AM MDT WED SEP 7 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY FOR THE GREEN AND RATTLESNAKE MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH TODAY AND 20
  TO 30 MPH WITH GUSTS TO 40 MPH THURSDAY.

* HUMIDITY...14 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TEAM RIVERTON

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this fire weather watch went out at Sep 6, 2:09 AM MDT, 21 minutes earlier.

Area forecast discussion, Sep 6, 2:09 AM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
209 AM MDT TUE SEP 6 2016

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

The reinforcing backdoor surface boundary has pushed southwest across
areas east of the divide. The front only produced a wind shift to
the northeast in most places with higher dew points spilling south
behind it. However, at BYG, the north winds were gusting up to 25
knots, but their winds have decreased during the past hour at the
time of this writing. BYG is carrying a BKN cig of3500 feet. Satl
loop shows this stratocu deck remaining east of the Big Horn Mtns
and relegated to areas north of northern Natrona County.

After a cold start to the day with subfreezing temperatures in the
far west valleys and basins, today will turn out to be a pleasant
fall day with ample sunshine with highs at the lower elevations east
of the divide in the 70s and 60s west. There is a weak ripple in the
flow entering the Pacific Northwest that will round the base of the
long wave trough axis over the western WY border at around 09z
tonight. As as a result, expect that a few thunderstorms will occur
late this afternoon and well into the evening, mainly over Johnson
and Natrona counties and in the Big Horn Mtns where the best capes
will be.

After Tuesday evening's shortwave, the flow will become more
westerly and zonal. As a result, west winds will increase along the
southern wind corridor, drawing in drier air for borderline critical
fire weather conditions Wednesday along with borderline RH. On
Thursday, fire weather conditions become even more critical as west
winds increase another notch ahead of the next shortwave/cold front.
For now will go with a fire weather watch for fire weather zones
277, 279, and 289 for Wed 1200 through 2000. Temps will be seasonal
through the week but will increase gradually.

.LONG TERM...FRIDAY THROUGH TUESDAY

Interesting medium range period as two potentially significant
systems will come into play. First system for Friday is currently
moving through srn AK and as it tracks se the Ern Pacific ridge
rebuilds allowing this system to dig se across us on Friday. Even
the new ECMWF has trended slower and stronger (or more similar to
the GFS/GEM). Will introduce some pops to the nern zones  but could
be more than that. The weekend we will generally be in between
systems but then things come to a screeching halt. A system out near
Kamchatka continues moving eastward and then interacts with a cold
system sliding south through Alaska. These systems are generally
forecast by most guidance to move into B.C. on Saturday into Montana
on Sunday and swd into nrn Wyoming by Sunday evening and then into
Central Wyoming by Monday morning. Exact timing of course varies but
end result is a good chance of rain and mountain snow in the north
Sunday night/early Monday and then into at least Central Wyoming on
Monday. The origins of this(these) systems are quite cold with the
GFS and ECMWF showing -2 to -4C at H7 Monday into Monday into early
Tuesday. Around a 1030mb surface high is forecast to push south into
Montana Monday with strong upslope developing along and east of the
divide. Both the GFS and Euro has a upper low forming over Srn ID
and into far nern NV/Nrn UT Monday into Monday night with some
decent QG forcing and possible right entrance region jet streak
support. Turning sharply colder for sure with some mtn snow and cold
lower elevation rain. This system will have to be watched even for
the lower elevations above 5-6K feet or so as these temps are not
far from the snow threshold, especially if everything comes together
Monday morning with steady pcpn east of the divide. Long time to
watch this but something to watch closely with time. Conditions
start to improve from north to south Monday night into Tuesday.
Temperatures east of the divide will be quite chilly Monday,
probably colder than guidance is showing with many spots probably
struggling through the 40s to lower 50s at best. Probably can't go
that cold yet but it won't be warm behind this front. Some
moderation Tuesday as high pushes off to the southeast and h7 temps
moderate.

&&

.AVIATION.../12Z ISSUANCE/

The main concern through mid-morning will be MVFR and localized IFR
ceilings along and east of a line from 30E RKS-25E RIW-BYG. Casper
is the main terminal impacted by these low clouds. There is a slight
chance these low clouds could edge west to RIW, but will only hint
at them for now. The low clouds are expected to lift/scatter out to
VFR conditions between 15Z and 18Z. Also some light shower activity
could occur across the far east/southeast this morning. Winds will
generally be light in most areas, except breezy in the mountains and
near the foothills at times. Models hint at some light...mainly
light virga showers developing between KRKS-KCPR this afternoon but
will only hint at with some clouds. Then tonight, a disturbance will
swing across the area with an increase in mid-high level clouds
between 00Z-06Z. Could see some very isolated convection tonight,
but will only mid-level ceilings.

&&

.FIRE WEATHER...

Portions of eastern Wyoming may see the threat for
shower activity early Tuesday morning, which will weaken by the
afternoon hours. A generally dry pattern will then develop over the
area, with lowering humidity, increasing temperatures, and
increasing afternoon winds. One exception will be the chance of late
afternoon and evening thunderstorms, mainly over fire weather zones
280, 281, 285 and 300. A fire weather watch has been issued for
southwest Wyoming valid from 1200 through 2000 Wednesday. Thursday
will likely be just as dry but even windier for southwest Wyoming
so fire weather concerns for Thursday will likely increase.

&&

.RIW Watches/Warnings/Advisories...
Freeze Warning until 9 AM MDT this morning for WYZ013-016-023-
025-026.

Fire Weather Watch from Wednesday afternoon through Wednesday
evening for WYZ277-279-289.

&&

SHORT TERM...Lipson
LONG TERM...Skrbac
AVIATION...WM
FIRE WEATHER...Lipson
Hazardous weather outlook, Sep 5, 3:12 PM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
312 PM MDT MON SEP 5 2016

WYZ001>020-022>030-062115-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
312 PM MDT MON SEP 5 2016

...FREEZE WARNING IN EFFECT FOR THE WESTERN VALLEYS AND BASINS FOR
LATE TONIGHT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLDER TEMPERATURES EXPECTED TO DEVELOP OVERNIGHT...WITH FREEZING
TEMPERATURES ACROSS THE WESTERN VALLEYS AND BASINS THROUGH TUESDAY
MORNING. A FREEZE WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...FREEZING TEMPERATURES EXPECTED IN THE WESTERN VALLEYS
AND BASINS TUESDAY MORNING. WIDELY SCATTERED THUNDERSTORMS ARE
EXPECTED IN NORTHERN AND EAST CENTRAL WYOMING LATE TUESDAY
AFTERNOON AND EVENING.

WEDNESDAY AND THURSDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTH
WITH WINDY, DRY AND WARM CONDITIONS.

SATURDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTH AND CENTRAL WITH
BREEZY TO WINDY, WARM AND DRY CONDITIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FREEZING OVERNIGHT LOW
TEMPERATURES.

TEAM RIVERTON

Nearby

Fire Weather Watches in Wyoming, 2016Every fire weather watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.